Show simple item record

AuthorChill, Ralphdc.contributor.author
AuthorBatty, Charles J.K.dc.contributor.author
Date of accession2019-07-29T09:50:18Zdc.date.accessioned
Available in OPARU since2019-07-29T09:50:18Zdc.date.available
Date of first publication1997dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordInhomogeneousdc.subject
KeywordBounded solutiondc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHCauchy problemdc.subject.lcsh
LCSHLaplace transformationdc.subject.lcsh
LCSHConvolutions (Mathematics)dc.subject.lcsh
TitleBounded convolutions and solutions of inhomogeneous cauchy problemsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Mathematik Vuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume1997source.volume
Source - Issue2source.issue
Source - Year1997source.year
Source - From page95source.fromPage
Source - To page118source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record